# SDR FDEA202010112461

- Difficulty date: October 11, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 60,181 hours, 28,301 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU200000
- Part serial: MULTIPLE
- Condition: False Activation
- Location: Aft Main Deck
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS 749 26-12 3604 10OCT20 MEM FACT U.  PASSING FL 200 ON CLIMB OUT, GOT MAIN DECK AFT SMOKE WARNING.  WARNING STOPPED AFTER A FEW MINUTES.  RETURNED TO MEM, NO EXTERIOR INDICATIONS ON GROUND FROM RESCUE ON SEAN.  SHGN 10OCT20 23:39 MEM U.  UPON INSPECTION, NO BITE DISPLAY MFA ON MX PANEL FOR MCD  SMOKE DETECTION.  LOOP A TESTS GOOD IN ALL AFT POSITIONS.  COULD NOT GET LOOP B TO TEST IN POSITIONS AFT 1 AND AFT 2.  PERFORMED TEST ON MCD AFT SMOKE DETECTION CONTROLLER, NO FAULTS NOTED.  REQUIRES FURTHER T/S.  FACT 11OCT20 08:32 MEM U.  REMOVED AND REPLACED MCD AFT SMOKE DETECTORS 13WU  THROUGH 20WU, REF AMM 26-19-13-04-09.  REMOVED AND REPLACED 4 SMOKE DETECTOR INTAKE FILTERS FOR 13WU TO 20WU, REF AMM 26-19-13-04-09.  ALL OPERATIONS CHECK GOOD.  NO DEFECTS NOTED, REF WRI`S 26-12 3605 THROUGH 26-12  3614 FOR PARTS CHANGE INFO.  A/C OK FOR SERVICE AT THIS TIME.  FACT 11OCT20 08:32 MEM.  REMOVED AND REPLACED MCD AFT SMOKE DETECTORS 13WU THROUGH 20WU, REF AMM 26-19-13-04-09.  REMOVED AND REPLACED 4 SMOKE DETECTOR INTAKE FILTERS FOR 13WU TO 20WU, REF AMM 26-19-13-04-09.  ALL OPERATIONS CHECK GOOD.  NO DEFECTS NOTED, REF WRI'S 26-12 3605 THROUGH 26-12 3614 FOR PARTS CHANGE INFO.
